# SDR CA020201001

- Difficulty date: January 21, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8*
- Engine: Pwc PW150A
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator
- Part number: FE278001
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN)   DURING THE TAKEOFF ROLL ELEVATOR TRIM INDICATOR JUMPED TO THE FULL NOSE DOWN POSITION AND THE TAKEOFF WARNING HORN SOUNDED. ABORTED TAKEOFF.   FCECU RESET IAW REFERENCE INSTRUCTION LETTER (RIL) 84-27-004. AIRCRAFT RETURNED TO SERVICE.
